# SDR SWAA2021021135541

- Difficulty date: December 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 149A8104
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TEE SPLICE BS887 RBL10 TO LBL10 WL156 / DAMAGE EVALUATION ON ACB FLOOR TEE SPACE ASSY BS887; RBL10 TO LBL10; WL156. WAS FOUND TO BE OUT OF LIMITS. DUE TO NO SRM LIMITS GIVEN. REMOVED AND INSTALLED NEW ACB FLOOR TEE SPLICE ASSY. BS887; RBL10 TO LBL10; WL156. PER DWGS 149A8104; 147A7500; 146A7500; AND SRM 51-40-02. 87713U 14DEC20
